# SDR SWIA2020021148422

- Difficulty date: January 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pan
- Part number: 1C30762AJT
- Condition: Cracked
- Location: Captain'S Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CAPTAIN'S SEAT PAN HAS EVIDENCE OF CRACK AT FWD INBOARD (RH) MOUNT BOLT.    (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED CAPTAIN'S SEAT PAN SHROUDS (RH AND BACK) WITH NEW, REF CRJ 700 CMM.
